# SDR VTZA95190

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41021
- System (JASC): 2150 · Cabin Cooling System
- Part: Acu
- Part number: 1379211L403
- Condition: Frozen
- Location: Lt Stub Wing
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6578 - IAD-PWM - DURING CRUISE RETURNED TO IAD DUE TO THE LEFT DUCT FAIL LIGHT ILLUMINATING.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE FOUND THE LEFT ACM FROZEN.  MAINTENANCE UNFROZE THE ACM AND PERFORMED OPS CHECK, OPS CHECK GOOD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
